# SDR FDEA201008263151

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 118621213
- Condition: Misinstalled
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 780, SEAT TRACK AT BUTT SPLICE, LBL 45, EXCEEDS STEP HEIGHT TO ALLOW CARGO SYS TO BE INSTALLED. AT BS 780, LBL 45, A SEAT TRACK CROWN REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON STAM MOD W/C 118310114BZ2R02, AND STAM EA 757-  5335-16-F2850, DATED 08/16/2010. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR REPAIR.
